On a class of conservative waves

L.J.F. Broer, L.A. Peletier

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)


A class of wave equations, derived by means of a Lagrangian density, is discussed. The dispersion relation W(, k)=0, where is the frequency and k the wave number of a harmonic wave has been derived and some properties of the functions 2(k 2) have been shown. Conservation laws have been derived, and formal solutions of the initial value problem and a class of mixed initial-boundary value problems have been presented. It has been shown that the solutions of the latter class are causal although the Kramers-Kronig relations are not satisfied.
Original languageEnglish
Pages (from-to)133-149
JournalApplied Scientific Research
Issue number2
Publication statusPublished - 1967


Dive into the research topics of 'On a class of conservative waves'. Together they form a unique fingerprint.

Cite this